Perturbation around exact solutions for nonlinear dynamical systems : application to the perturbed Burgers equation
Annales de l'I.H.P. Physique théorique, Tome 53 (1990) no. 3, pp. 343-358.
@article{AIHPA_1990__53_3_343_0,
     author = {Irac-Astaud, M.},
     title = {Perturbation around exact solutions for nonlinear dynamical systems : application to the perturbed Burgers equation},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {343--358},
     publisher = {Gauthier-Villars},
     volume = {53},
     number = {3},
     year = {1990},
     zbl = {0737.35100},
     mrnumber = {1084884},
     language = {en},
     url = {archive.numdam.org/item/AIHPA_1990__53_3_343_0/}
}
Irac-Astaud, M. Perturbation around exact solutions for nonlinear dynamical systems : application to the perturbed Burgers equation. Annales de l'I.H.P. Physique théorique, Tome 53 (1990) no. 3, pp. 343-358. http://archive.numdam.org/item/AIHPA_1990__53_3_343_0/

[1] W.F. Ames, Nonlinear Partial Differential Equations in Engineering, Academic Press, Inc., Vol. 18, 1965, p. 208. | MR 210342 | Zbl 0176.39701

[2] I.N. Sneddon, Elements of Partial Differential Equations, McGraw-Hill, New York, 1985. | MR 82600

[3] D.J. Kaup, A Perturbation Expansion for the Zakharov-Shabat Inverse Scattering Transform, Siam J. Appl. Math., Vol. 31, 1, 1976, p. 121; R.M. Miura, The Korteweg-DeVries Equation: A Survey of Results. Siam. Rev., Vol. 18, 3, 1976, p. 412. | MR 410147 | Zbl 0334.47006

[4] E. Hopf, Commun. Pure Appl. Math., Vol. 3, 201, 1950; J.D. Cole, Quart. Appl. Math., Vol. 9, 225, 1951. | MR 47234 | Zbl 0039.10403

[5] M. Irac-Astaud, Proceedings du XVIIe Colloque International sur la Théorie des Groupes en Physique, 1988, Sainte Adèle, Québec.

[6] R.M. Miura, J. Math. Phys., Vol. 9, 1968, p. 1202. | Zbl 0283.35018